# SDR 2023FA0000650

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, CORE COWL, BETWEEN NAC STA 293.25 – NAC STA 298.75: DURING AIRCRAFT CONVERSION MAINTENANCE INSPECTIONS, FOUND AN EXISTING UNDOCUMENTED DOUBLER REPAIR ON THE INBOARD SIDE OF THE #2 ENGINE, CORE COWL AT THE TITANIUM FAIRING CUTOUT AREA. THE DOUBLER REPAIR IS BETWEEN 11 TO 12 O’CLOCK AND THE SIZE OF THE DOUBLER IS 5.5”X5.4”.
